Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 90, Number 3
HTML articles powered by AMS MathViewer

Stone-Čech compactifications of products
Irving Glicksberg PDF
Trans. Amer. Math. Soc. 90 (1959), 369-382
Complex function algebras
H. S. Bear PDF
Trans. Amer. Math. Soc. 90 (1959), 383-393
Specializations in differential algebra
Azriel Rosenfeld PDF
Trans. Amer. Math. Soc. 90 (1959), 394-407
On the ideal structure of certain semirings and compactification of topological spaces
J. G. Horne PDF
Trans. Amer. Math. Soc. 90 (1959), 408-430
Some properties of the Fourier-transform on semisimple Lie Groups. III.
L. Ehrenpreis and F. I. Mautner PDF
Trans. Amer. Math. Soc. 90 (1959), 431-484
A class of bilinear forms
Howard A. Osborn PDF
Trans. Amer. Math. Soc. 90 (1959), 485-498
On Lebesgue area. II
Maurice R. Demers and Herbert Federer PDF
Trans. Amer. Math. Soc. 90 (1959), 499-522
The Hahn-Banach theorem and the least upper bound property
R. J. Silverman and Ti Yen PDF
Trans. Amer. Math. Soc. 90 (1959), 523-526
Matroids and graphs
W. T. Tutte PDF
Trans. Amer. Math. Soc. 90 (1959), 527-552